MathSciNet Relay Station
MathSciNet bibliographic data
MR1095767 58F05 (34B15 34C25 58E05)
Rabinowitz, Paul H.; Tanaka, Kazunaga Some results on connecting orbits for a class of Hamiltonian systems. Math. Z. 206 (1991), no. 3, 473–499.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement